Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffering from anal warts and itchy body. What treatment is required to get cured?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9626 Questions
Question
Hi!!

Greetings!!

I am 29 yrs/F suffering from anal warts since 1 month and its driving me crazy pls. help me and there is problem in my throat aswell now it has subsided and also mild itching persists in whole body.

pls. suggest something i am deperresed.

rgds,
XXXXXXX
Posted Thu, 24 Jan 2013 in General Health
 
 
Answered by Dr. Praveen Tayal 5 hours later
Hello,
Thanks for posting your query.
I would not say you have cause for concern but yes, they do need to be attended to.
There are different approaches to treatment from the application of topical podophyllotoxin solution to the warts to destroy them to destroying them using cryotherapy (liquid nitrogen) or Electrotherapy (hyfrecator, heat basically) or removal with lasers.
Salicylic acid preparations for topical application are effective and a few are available OTC like- Occlusal HP, Duoplant, Compound W, Duofilm, Wart-off,Wart-peel, Virasal to name a few. Please apply them twice a day for 10 days.
If there are still the lesions then you may need liquid nitrogen cryotherapy ablation of the lesions by your dermatologist.
Refrain from sexual contact until the problem is resolved or use protection (condom) in the interim. Please remember to treat your partner/s' as the case may be to prevent recurrences.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
 
Follow-up: Suffering from anal warts and itchy body. What treatment is required to get cured? 4 hours later
Hi!

Pls. accept my heartfelt thanks for the info. above.

Do i need to have any vitamins to boost my immune if yes kindly decipher words of knowledge on that as well. I am worried for my tonsils as well i get black phlegm sometimes.

I have read warts c/d be the reason for Cervical cancer so should i go for pap smear ?

Many thanks Dr. Tayal.
rgds,
XXXXXXX






 
 
Answered by Dr. Praveen Tayal 41 minutes later
Hello.
Thanks for writing again.
You can take vitamin B complex and Vitamin C supplements to boost up your immunity. Getting a PAP smear done will be appropriate.
The black phelgem could be due to an infection or an old bleeding. You can consult an ENT specialist for a physical examination and proper treatment.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Suffering from anal warts and itchy body. What treatment is required to get cured? 31 hours later

Hi,

Occlusal HP, Duoplant, Compound W, Duofilm, Wart-off,Wart-peel, Virasal not available in market. pls. suggest something which is easy to pick from the medical.

Rgds,
 
 
Answered by Dr. Praveen Tayal 10 hours later
You can ask for salicylic acid preparations for topical application on the warts from the local pharmacy.
Take care.
Regards.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor